Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 20, 2014, 07:43:38 AM

Login with username, password and session length


Members
  • Total Members: 23730
  • Latest: lume
Stats
  • Total Posts: 642742
  • Total Topics: 48891
  • Online Today: 183
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 134
Total: 139

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: A lighter shade of pink...  (Read 380 times)

0 Members and 1 Guest are viewing this topic.

Offline kev

  • Member
  • Posts: 31
A lighter shade of pink...
« on: May 06, 2014, 04:21:37 PM »
has anyone else noticed that sometimes when you get a new prescription for Atripla the pills are a lighter shade of pink than the ones before? Maybe it's the various dance of the Efavirenz  slightly pink crystalline powder with a molecular mass mix of -chloro-4-(cyclopropylethynyl)-1,4dihydro-4-(trifluoromethyl)-2H-3,1-benzoxazin-2-one. With a molecular formula backbeat of C14H9ClF3NO2. Oh that made my head hurt.  :o

Online Theyer

  • Member
  • Posts: 2,527
  • Current ambition. Walk the Dog .
Re: A lighter shade of pink...
« Reply #1 on: May 06, 2014, 06:51:50 PM »
I adore molecular backbeats C14H9C1F3N02 its a Classic but then when one hears echoes off backbeat Kraftwerk KLIM2102KLAM what do you expext kev ?
"If we can find the money to kill people, we can find the money to help people ."  Tony Benn

Offline kev

  • Member
  • Posts: 31
Re: A lighter shade of pink...
« Reply #2 on: May 06, 2014, 08:12:07 PM »
You are so right, Theyer  :)

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.